# SDR SWAA2021052669511

- Difficulty date: May 5, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 46,313 hours, 27,736 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A29307
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FIXED PANEL INBOARD OF DEFLECTION CONTROL RIB LOWER SUPPORT ANGLE CRACKED AT LOWER FASTENER HOLE.  REMOVED AND REPLACED THELT WING T/E DEFLECTION CONTROL RIB LOWER SUPPORT ANGLE IAW SRM 51-40-02 AND AIPC 57-50-00-25.
